×

zbMATH — the first resource for mathematics

Journal of Recreational Mathematics

Short Title: J. Recreat. Math.
Publisher: Baywood Publishing Company, Amityville, NY
ISSN: 0022-412X
Online: http://www.baywood.com/journals/previewjournals.asp?id=0022-412X
Comments: No longer indexed; This journal was discontinued with publication of Volume 38 Issue 2.
Documents indexed: 340 Publications (1972–2000)
all top 5

Authors

37 Trigg, Charles W.
15 Hendricks, John Robert
11 Sternheimer, R. M.
11 Yates, Samuel
8 Dubner, Harvey
8 Schram, John Michael
7 Harary, Frank
7 Pickover, Clifford A.
6 Arkin, Joseph
6 Caldwell, Chris K.
5 Lakhtakia, Akhlesh
4 Ashbacher, Charles
4 Gridgeman, Norman T.
4 Kahan, Steven J.
4 Meeus, Jean
4 Ondrejka, Rudolf
4 Philpott, Wade E.
4 Weintraub, Sol
3 Arney, David C.
3 Ballew, David W.
3 Berzsenyi, George
3 Flood, Merrill M.
3 Frederickson, Greg N.
3 Keith, Michael
3 Kramer, Earl S.
3 Nelson, Harry L.
3 Ohno, Yoshio
3 Ohyama, Koichi
3 Schaaf, William L.
3 Sery, Robert S.
2 Campbell, Paul J.
2 Charosh, Mannis
2 Clarke, Andrew L.
2 Cross, Donald
2 Dewald, Lee S. sen.
2 Evans, Ronald J.
2 Garcia, Mariano
2 Göbel, Frits
2 Heichelheim, Peter
2 Hindin, Harvey J.
2 Hoggatt, Verner E. jun.
2 Knuth, Donald Ervin
2 Madachy, Joseph S.
2 Markowsky, George
2 McDaniel, Wayne L.
2 Miller, Gordon L.
2 Moore, Thomas E.
2 Piggins, David J.
2 Reiter, Harold Braun
2 Scherer, Karl
2 Schwartz, Benjamin L.
2 Steiner, Ray Phillip
2 Trotter, Terrel jun.
2 Wagner, Neal R.
2 Waters, William M. jun.
2 Whalen, Mary T.
2 Winans, Charles F.
2 Wynne, Bayard E.
1 Adler, Irving
1 Allen, Duane
1 Amir-Moéz, Ali R.
1 Appel, Kenneth I.
1 Barnett, J. Keith R.
1 Beiler, Albert H.
1 Benson, William H.
1 Bishop, Robert L.
1 Bitner, James R.
1 Boas, Ralph Philip jun.
1 Breisch, Richard L.
1 Brooke, Maxey
1 Brousseau, Brother Alfred
1 Burchsted, Frederic F.
1 Carrington, John K.
1 Chu, I-Ping
1 Clason, Robert G.
1 Collins, Craig H.
1 Costello, Patrick J.
1 Creutz, Michael
1 D’Alarcao, Hugo
1 Dane, Perry
1 Deimel, Lionel E. jun.
1 DeLeon, Morris Jack
1 DeTemple, Duane W.
1 Diamond, Mark R.
1 Diodato, Virgil
1 Dubner, Robert
1 Duffy, L. Richard
1 Duijvestijn, A. J. W.
1 Dumont, Michel
1 Duncan, John
1 Ebel, William E. jun.
1 Eley, Arthur D.
1 Ellis, Fred M.
1 Ellis, Ray C. jun.
1 Engquist, Michael L.
1 Erickson, Martin J.
1 Euler, Russell Nelson
1 Exoo, Geoffrey
1 Feser, Victor Gerald
1 Fliegel, Henry F.
...and 122 more Authors

Publications by Year

Citations contained in zbMATH

Loading citation profile